Toggle Main Menu Toggle Search

Open Access padlockePrints

The Authors Reply

Lookup NU author(s): Professor Sarah O'Brien


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Gillespie IA, Mook P, Adak GK, O'Brien SJ, McCarthy ND

Publication type: Letter

Publication status: Published

Journal: American Journal of Epidemiology

Year: 2014

Volume: 179

Issue: 2

Pages: 262-263

Print publication date: 15/01/2014

Online publication date: 14/10/2013

Acceptance date: 01/01/1900

ISSN (print): 0002-9262

ISSN (electronic): 1476-6256


DOI: 10.1093/aje/kwt243

PubMed id: 24511629